Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 24, 2011Carbon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2011, 1:33 PM EDT for Carbon County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 1:33 PM EDT (17:33 UTC)
Expired
Jul 24, 2011, 2:30 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Carbon County, PA

The radar

The Binghamton radar (KBGM), 124 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS81 KPHI 241733
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 24 2011

PAZ054-055-241830-
CARBON PA-MONROE PA-
133 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF WILKES-BARRE...MOVING SOUTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR EAST SIDE...WHITE HAVEN
AROUND 200 PM...LAKE HARMONY...BLAKESLEE AROUND 215 PM...
ALBRIGHTSVILLE AND MECKESVILLE AROUND 230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4123 7528 4085 7564 4098 7581 4101 7575
      4105 7578 4110 7577 4114 7570 4113 7564
      4121 7557 4125 7550 4125 7540

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 11:39 AM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 24, 11:39 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 AM EDT SUN JUL 24 2011

.SYNOPSIS...
A WEAK COLD FRONT IN UPSTATE NEW YORK WILL MOVE INTO AND STALL OVER
THE FORECAST AREA LATER TODAY AND TONIGHT. A STRONGER COLD FRONT
FROM THE UPPER PLAINS WILL APPROACH ON MONDAY AND MOVE ACROSS THE
AREA LATE MONDAY NIGHT. IT IS EXPECTED TO STALL TO THE SOUTH AND
THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER
OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA
BEHIND IT. A COLD FRONT IS FORECAST TO APPROACH THE REGION FROM
NEW YORK STATE ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE 00Z ECMWF WAS CLOSEST WITH THE H8 AND H9 TEMPERATURES AT 12Z,
AND IT HAD A BIT MORE OF A DROP IN THEM DURING THE DAY WITH THE
ADVANCING THERMAL TROUGH. THERE ALSO ARE A LOT OF CLOUDS MOVING
ACROSS THE NORTHWESTERN ZONES LATE THIS MORNING. THAT SAID, WITH
THE MODEST EXCEPTION OF MOUNT POCONO IN THE NORTHWEST, THE
TEMPERATURES WERE BEHAVING ABOUT AS FORECAST. WE EITHER STOOD PAT
OR BARELY NUDGED TEMPERATURES DOWN ACROSS THE AREA FROM THE
INTERSTATE CORRIDOR NORTH. FURTHER SOUTH, WE BASICALLY STOOD PAT.
CLOUDS THERE WILL TAKE A BIT LONGER TO ARRIVE. BASED ON THE H9 AND
H8 DEW POINTS AT 12Z, WE NUDGED DOWN DEW POINTS ONLY A BIT. THIS
ALL HAS THE EFFECT OF MAINTAINING THE HEAT ADVISORY/WARNING,
ALTHOUGH IN PHL IT MAY BE MORE ABOUT THE LACK OF RELIEF LAST NIGHT
THAN THE OPPRESSIVE CONDITIONS TODAY. ALONG THE COAST, WE THINK
THE SEA BREEZE WILL EVENTUALLY GET GOING AS THE H925 WINDS ARE
PROGGED TO BE RATHER LIGHT IF IN OPPOSITION, AND WE MAY BE
KNOCKING DOWN TEMPERATURES THERE ONCE WE SEE IT GET GOING.

REGARDING CONVECTION, WE MODIFIED THE IAD SOUNDING AND CAME UP
WITH A CONVECTIVE TEMPERATURE OF 99 DEGREES. A FEW LOCALES MAY SEE
THAT, BUT MOST SHOULDN'T. THE LCL IS A BIT ABOVE 5K FT. THERE IS
PLENTY OF CAPE, AND ABOUT 25 J/KG OF CIN (A MODEST ABOUT THAT
ISN'T HIGH ENOUGH TO BE PROHIBITIVE REGARDING CONVECTION). THE
PWAT VALUE IS AROUND 2 INCHES.

THE DECAYING MCS OVER EASTERN WV WAS BEHAVING AS THE CORFIDI
VECTORS IMPLIED (BASICALLY DECAYING IN PLACE), AND THE 12Z NAM IS
SHOWING CONTINUED WEAK DIF PVA NORTH WITH BARELY A HINT OF DIF PVA
SOUTH. THE 15Z PANEL LOOKS CONSISTENT WITH WATER VAPOR IMAGERY.
ACTIVITY THAT HAS BEEN MOVING ACROSS THE NORTH THUS FAR HAS BEEN
WIDELY SCATTERED AND ONLY RECENTLY SHOWING ANY SIGNS OF ENHANCED
REFLECTIVITIES (THAT OVER NORTH CENTRAL PA). SPC HAS US IN A
GENERAL TSTM AREA.

AS I SAID YESTERDAY, I DON'T WANT TO MAKE A LOT OF CHANGES TO POPS
IN THE EVENT THAT I'M OVERLOOKING SOMETHING. WHAT WE HAVE DONE IS
TO CARVE OUT A BIT OF SUB-15 POP TIME OVER THE FAR SOUTHEAST,
ALLOW FOR A BIT OF TIME WITH JUST SHOWER ACTIVITY NORTH, AND IN
GENERAL LOWER POPS BY ABOUT 10 PERCENT. WE STILL CARRY SCATTERED
TSTMS FOR MUCH OF THE AFTERNOON OVER MOST OF THE AREA, AND WE CUT
BACK TO ISOLATED FAR SOUTHEAST. BECAUSE PWAT VALUES ARE SO HIGH,
WE WON'T MESS WITH THE HEAVY RAIN WORDING IN THE HWO. WE ARE NOT
ADDING ENHANCED WORDING TO THE GRIDS, HOWEVER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THERE SHOULD BE MORE OF A DROP-OFF IN CONVECTION OVERNIGHT THAN
THE LAST TWO NIGHTS AS THERE ARE NO APPARENT UPSTREAM SHORT WAVES.
WITH THE FRONT BACKING INTO OUR CWA AND A NORTH TO NORTHEAST WIND
SHIFT ANTICIPATED, MIN TEMPS SHOULD GET LOWER, BUT WE REMAINED ON
THE HIGHER SIDE OF THE STAT GUIDANCE.

WE ARE STILL PEGGING MONDAY INTO MONDAY NIGHT AS THE BEST CHANCES
FOR PRECIPITATION AND ORGANIZED CONVECTION IN OUR CWA. THE
ENTRANCE REGION OF A DEVELOPING H2.5 JET IS FORECAST TO BE IN THE
NORTHERN PART OF OUR CWA. THE LOW LEVEL THETA E RIDGE AXIS IS ALSO
FORECAST TO REMAIN IN PLACE WITH BULK SHEAR VALUES RISING TO A
RESPECTABLE 30 TO 40 KT RANGE NORTH OF THE MASON DIXON LINE. FCST
0-1 KM HELICITY VALUES ARE ALSO EXPECTED TO RISE ABOVE 100M2/S2 IN
THE NORTHERN PART OF OUR CWA. FCST MID LEVEL LAPSE RATES ARE
EXPECTED TO BE ABOUT 6.5C/KM. THIS LOOKS A BIT ROBUST THOUGH
BECAUSE THERE SHOULD BE SOME CONVECTIVE OVERTURNING WEST OF OUR
CWA. LIMITING FACTOR MAY BE CLOUDS AND AN OVERALL COOLER DAY. ONCE
AGAIN WE HAVE THE EXPECTED SPLIT IN OUR CWA OF BEST KINEMATICS
NORTH AND BEST THERMODYNAMICS SOUTH.

ON A SYNOPTIC SCALE THE MID LEVEL QVEC CONVERGENCE IS ALSO FORECAST
TO BE INCREASING INTO MON EVENING. THUS WE LEFT THE BECOMING LIKELY
POPS IN PLACE. THE FORECAST CORFIDI VECTORS BECOME QUITE LIGHT IN
OUR CWA ON MONDAY AND WITH PWATS STILL FORECAST TO AVERAGE 1.5 TO
2.0 INCHES WE WILL HAVE TO ALSO BE ALERT FOR SOME THUNDERSTORMS WITH
VERY HEAVY RAIN. WE CONTINUED TO SIDE WITH THE HIER STAT GUIDANCE
BASED ON FCST 850MB AND 925MB TEMPS. RIGHT NOW MAX TEMPS REMAIN LOW
ENOUGH THAT WE ARE NOT FORESEEING THE EXTENSION OF HEAT
ADVISORIES OR EXCESSIVE HEAT WARNINGS.

THE COLD FRONT SHOULD MOVE THROUGH OUR CWA LATE MONDAY NIGHT AND WE
ENDED POPS BY TUESDAY MORNING. THE EUROPEAN MODELS ARE NOW
INDICATING THE POSSIBILITY OF A SECONDARY FRONTAL OR TROF PASSAGE
ON TUESDAY. THIS IS NOT AN ILLOGICAL SOLUTION GIVEN HOW STUBBORN
THIS HOT AIR MASS HAS BEEN. WE ADDED POPS TO THE POCONOS, BUT
MIGHT HAVE TO GO DEEPER INTO OUR CWA IF FUTURE RUNS POOL MORE MOISTURE.
WE CONTINUED TO SIDE TOWARD THE HIER END OF STAT GUIDANCE FOR
MINS MONDAY NIGHT BECAUSE OF THE SLOWER CDFNTL PASSAGE AND ALSO ON
TUESDAY BECAUSE OF RECENT PERFORMANCE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE CLOSING PART OF JULY WILL HAVE MUCH IN COMMON WITH THE MONTH AS
A WHOLE. MORE HEAT AND HUMIDITY WILL BE ARRIVING ACROSS OUR PART OF
THE COUNTRY DURING THE MIDDLE OF NEXT WEEK AND AGAIN IT MAY STAY
UNTIL THE END OF THE MONTH.

THE UPPER RIDGE OF HIGH PRESSURE TO THE SOUTH (WHICH HAS RELAXED
DURING THE SHORTER RANGE OF THE FCST) WILL AGAIN BE BUILDING ACROSS
THE EASTERN PART OF THE COUNTRY BEHIND A DEPARTING H5 TROUGH. THE
STORM TRACK BY THE END OF THE WEEK WILL SET UP ALONG THE U.S./CANADA
LINE. MUCH OF THE PERIOD WILL BE DRY...BUT THERE WILL BE SOME
AFTERNOON AND EVENING CHC FOR SHOWERS/TSTMS THU-SAT...BUT NO LARGE
ORGANIZED SYSTEM IS FORESEEN.

HIGH TEMPERATURES ON WEDNESDAY WILL FEATURE PLENTY OF UPPER 80S
ACROSS THE NRN AREAS AND LOW 90S OVER THE METRO AREAS AND THE
DELMARVA. HIGHS WILL INCREASE BY ABOUT 5 DEGREES FROM WED THRU FRI
WHICH WILL PROBABLY BE THE WARMEST DAY OF THE PERIOD. LOWS WILL
MOSTLY BE IN THE 70S...BUT SOME MID TO UPPER 60S WILL BE ACROSS THE
NRN AREAS WED AND THU MORNINGS.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR WEATHER IS FORECAST FOR TODAY AND TONIGHT.

MID AND HIGH CLOUDS CONTINUE TO MOVE ACROSS THE FORECAST AREA THIS
MORNING AS A WEAK BACKDOOR COLD FRONT SAGS SOUTH INTO OUR REGION.
A FEW LIGHT SHOWERS ARE CURRENTLY MOVING ACROSS OUR NORTHERN
SECTIONS, BUT ARE NOT RESTRICTING EITHER CIGS OR VSBYS. WINDS ARE
MAINLY NW 5 TO 10 KT. THEY MAY BACK A BIT THIS AFTERNOON BEFORE
VEERING TO THE NE TONIGHT. A NW FLOW AT 925 HPA MAY KEEP A SEA BREEZE
FROM PENETRATING TOO FAR INLAND...BUT A LATE DAY SEA BREEZE WAS
MENTIONED FOR KACY.

OUTLOOK...
A SOMEWHAT STRONGER COLD FRONT IS FORECAST TO CROSS OUR REGION FROM
THE WEST-NORTHWEST LATE MONDAY INTO MONDAY NIGHT. AT LEAST SCATTERED
SHOWERS AND THUNDERSTORMS WILL PRECEDE AND ACCOMPANY THE FRONTAL
PASSAGE. HIGH PRESSURE WILL THEN MOVE IN WITH A DRIER AND LESS HOT
AIR MASS TUESDAY...AND THIS  WILL DOMINATE OUR WEATHER AT LEAST
THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED.

&&

.MARINE...
SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED TODAY...AS WELL AS
MOST OR ALL OF THIS COMING WEEK.

A BACKDOOR FRONT WILL WEAKEN AS IT MOVES INTO OUR AREA FROM THE
NORTH TODAY. A STRONGER COLD FRONT IS EXPECTED TO ARRIVE FROM
THE NORTHWEST MONDAY NIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TODAY...BUT COVERAGE MAY BE SOMEWHAT GREATER LATE MONDAY
AND MONDAY NIGHT WITH BETTER FORCING THEN.

HIGH PRESSURE WILL FOLLOW TUESDAY AND DOMINATE OUR WEATHER PATTERN
PROBABLY INTO THURSDAY.

&&

.CLIMATE...
BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH.

PHL...97(2010) / 83 (2010)

ABE...95(1999) / 75 (2010)

ILG...97(2010) / 81 (2010)

ACY...99(2010) / 83 (2010)

MPO...91(1914) / 71 (2010)

RDG...96(2010) / 78 (2010)

TTN...98(1910) / 82 (2010)

GED...99(2010) / 79 (2010)

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ013-016-
     020>025-027.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...DELISI/GIGI/HEAVENER
NEAR TERM...DELISI/GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
CLIMATE...GIGI
Hazardous weather outlook, Jul 24, 3:35 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT SUN JUL 24 2011

NJZ001-007>010-012-014-026-PAZ054-055-060>062-250745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-EASTERN MONMOUTH-
COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
335 AM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS COULD PRODUCE SOME LOCALLY GUSTY WINDS
AND HEAVY DOWNPOURS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ013-016-020>025-027-250745-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
335 AM EDT SUN JUL 24 2011

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY
DOWNPOURS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-250745-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
335 AM EDT SUN JUL 24 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY
DOWNPOURS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-250745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 AM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS COULD PRODUCE GUSTY WINDS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE
ADDITIONAL STRONG GUSTY WINDS MONDAY AFTERNOON INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 24, 1:30 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT SUN JUL 24 2011

DEZ002-003-241830-
INLAND SUSSEX DE-KENT DE-
130 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF DOVER...MOVING SOUTHEAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH...ELLENDALE
AROUND 200 PM AND MILTON AROUND 230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3873 7539 3896 7550 3902 7533 3901 7531
      3898 7529 3893 7530 3889 7525 3886 7523
      3880 7517

HEAVENER
Special weather statement, Jul 24, 1:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 24 2011

PAZ054-055-241830-
CARBON PA-MONROE PA-
133 PM EDT SUN JUL 24 2011

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF WILKES-BARRE...MOVING SOUTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR EAST SIDE...WHITE HAVEN
AROUND 200 PM...LAKE HARMONY...BLAKESLEE AROUND 215 PM...
ALBRIGHTSVILLE AND MECKESVILLE AROUND 230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4123 7528 4085 7564 4098 7581 4101 7575
      4105 7578 4110 7577 4114 7570 4113 7564
      4121 7557 4125 7550 4125 7540

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:48 AM EDTHeat AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean and 1 more16 hr
Jul 24, 1:37 PM EDTSpecial Marine WarningPHI53 min
Jul 24, 1:40 PM EDTSpecial Weather StatementPHICape May65 min
Jul 24, 1:49 PM EDTSpecial Marine WarningPHI56 min
Jul 24, 2:02 PM EDTSpecial Weather StatementPHICape May58 min
Jul 24, 2:12 PM EDTSpecial Marine WarningPHI63 min
Jul 24, 2:41 PM EDTSpecial Weather StatementPHICape May64 min
Jul 24, 3:01 PM EDTSpecial Weather StatementPHIMorris59 min
Jul 24, 3:12 PM EDTSpecial Marine WarningPHI63 min
Jul 24, 3:14 PM EDTSpecial Marine WarningPHI61 min
Jul 24, 3:17 PM EDTSpecial Marine WarningPHI58 min
Jul 24, 3:17 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester58 min
Jul 24, 3:30 PM EDTSpecial Weather StatementPHIBurlington, Camden, Ocean60 min
Jul 24, 3:36 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean54 min
Jul 24, 3:59 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean61 min
Jul 24, 4:13 PM EDTSpecial Weather StatementPHIAtlantic, Gloucester, Salem62 min
Jul 24, 4:14 PM EDTSpecial Weather StatementPHICape May61 min
Jul 24, 4:32 PM EDTSpecial Weather StatementPHIMorris, Sussex58 min
Jul 24, 4:41 PM EDTSevere Thunderstorm WarningPHIAtlantic64 min
Jul 24, 4:50 PM EDTSpecial Marine WarningPHI85 min
Jul 24, 4:59 PM EDTSpecial Marine WarningPHI61 min
Jul 24, 5:07 PM EDTSpecial Weather StatementPHIOcean53 min
Jul 24, 5:08 PM EDTSpecial Weather StatementPHIAtlantic67 min
Jul 24, 5:10 PM EDTSpecial Weather StatementPHICamden, Cumberland, Gloucester, Salem65 min
Jul 24, 5:22 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland53 min
Jul 24, 5:27 PM EDTSpecial Weather StatementPHIMercer63 min
Jul 24, 5:35 PM EDTSpecial Weather StatementPHIMercer55 min
Jul 24, 5:56 PM EDTSpecial Weather StatementPHIWarren64 min
Jul 24, 6:02 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May3 hr
Jul 24, 6:19 PM EDTSpecial Weather StatementPHICape May, Cumberland56 min
Jul 24, 7:28 PM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Jul 24, 1:44 PM EDTSpecial Weather StatementPHIMontgomery, Philadelphia61 min
Jul 24, 2:40 PM EDTSpecial Weather StatementPHIPhiladelphia65 min
Jul 24, 3:04 PM EDTSpecial Weather StatementPHICarbon, Lehigh56 min
Jul 24, 3:45 PM EDTSpecial Weather StatementPHIBerks, Lehigh60 min
Jul 24, 4:55 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton65 min
Jul 24, 6:24 PM EDTSpecial Weather StatementPHIPhiladelphia66 min
Jul 24, 1:42 PM EDTSpecial Weather StatementPHICaroline63 min
Jul 24, 2:13 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot36 min
Jul 24, 3:10 PM EDTSpecial Weather StatementPHIKent65 min
Jul 24, 4:06 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's54 min
Jul 24, 4:43 PM EDTSpecial Weather StatementPHIKent, Queen Anne's62 min
Jul 24, 5:57 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's63 min
Jul 24, 6:41 PM EDTSpecial Weather StatementPHITalbot64 min
Jul 24, 7:35 PM EDTSpecial Weather StatementPHITalbot55 min
Jul 24, 1:30 PM EDTSpecial Weather StatementPHISussex60 min
Jul 24, 2:04 PM EDTSevere Thunderstorm WarningPHIKent, Sussex56 min
Jul 24, 2:07 PM EDTSpecial Weather StatementPHISussex53 min
Jul 24, 2:12 PM EDTSevere Thunderstorm WarningPHISussex63 min
Jul 24, 2:59 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 24, 3:05 PM EDTSevere Thunderstorm WarningPHISussex55 min
Jul 24, 3:28 PM EDTSpecial Weather StatementPHISussex62 min
Jul 24, 3:40 PM EDTSpecial Weather StatementPHISussex65 min
Jul 24, 3:58 PM EDTSpecial Weather StatementPHIKent62 min
Jul 24, 4:26 PM EDTSpecial Weather StatementPHIKent64 min
Jul 24, 4:28 PM EDTSpecial Weather StatementPHISussex62 min
Jul 24, 4:58 PM EDTSpecial Weather StatementPHIKent62 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.